MAUDE Adverse Event Report: RICHARD WOLF GMBH SHARK; SHEATH RESECTOSCOPE 24 FR

RICHARD WOLF GMBH SHARK; SHEATH RESECTOSCOPE 24 FR
Model Number 8676424
Medical Device Problem Codes Material Fragmentation (1261); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Rw mic is submitting this report on behalf of richard wolf (b)(4).Richard wolf medical instruments corporation is the importer of this device.Rw (b)(4) considers this mdr/complaint open.Rw (b)(4) will submit a follow up report after the device evaluation has been completed and/or new information becomes available.
 
Event or Problem Description
The distal end of the sheath resectoscope 24fr was broken during use.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation and follow-up communication with the user facility.
 
Additional Manufacturer Narrative
The user facility has informed rw gmbh on (b)(6), 2021 [translated directly from german]: "the users report that the defect device 8676.424, batch #1327402 came from the central sterilization with marking "defect".The defect on the device was noticed in the reprocessing department after machine cleaning.The users are not aware of a defect during a procedure beforehand or any patient hazard." additional communication with the user facility: they discovered the defect after the sterilization.They have checked if there was any incident with the device beforehand during use, but no evidence was found.They think the tip broke during reprocessing, device evaluation: the root cause is ascribed to mechanical stress or fall.Due to the received information from the user facility and the result of the investigation, rw gmbh considers this matter as non-reportable incident and closed.However, in the event rw gmbh receives any additional information a follow up report will be submitted to fda.Rwmic is submitting report on behalf of rw gmbh.

Brand Name
SHARK
Common Device Name
SHEATH RESECTOSCOPE 24 FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, 75438
GM  75438
MDR Report Key12302373
Report Number9611102-2021-00031
Device Sequence Number14404736
Product Code FJL
UDI-Device Identifier04055207019740
UDI-Public04055207019740
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8676424
Device Catalogue Number8676424
Device Lot Number1327402
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2021
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer08/09/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1